# SDR UALA2011072003688

- Difficulty date: July 19, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 53,378 hours, 19,854 cycles
- Engine: Iae V2527A5
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: O-Ring
- Part number: 4501310000
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

YELLOW SYSTEM QTY LOSS, FLIGHT DIVERTED.  ECAM LED TO NO 'Y' HYD SYST.  SAMC TEXT: YELLOW SYST QTY DECREASED TO REFILL. MAINT TEXT: FLT CRW VERBAL, TURNED PUMP OFF AFTER GETTING LO PRESS PER FOM PROC, THEN TURNED PUMP BACK ON WITH PTU AT 1500' AGL FOR LDG, NO PRESS FLUX REPORTED, NO PROBLEM REPORTED WITH BRAKES OR NWS AFTER LDG, TOWED TO GATE PRECAUTIONARY DUE TO FLUID LOSS REPORTED FROM NR 2 ENG AREA.  REPLACED O-RING ON HYD PRESSURE SWITCH (565-2047) ON NR 2 ENGINE.  ALSO CHECKED CASE DRAIN FILTER FOR CONTAMINATION.  NO CONTAMINATION FOUND.  REPLACED FILTER PRECAUTIONARY.  RAN ENGINE, LEAK CKS GOOD.  CLOSED COWLING.
